Care Decongestant Tablets, 12 Tablets

  • Unblocks your nasal congestion
  • Clears your catarrh
  • Non-drowsy
  • Active Ingredient: Pseudoephedrine hydrochloride
  • Suitable for Adults and Children over 12 years

  • Unblocks your nasal congestion
  • Clears your catarrh
  • Non-drowsy
  • Pseudoephedrine hydrochloride

£1.99

Qty:
Compare
  • Unblocks your nasal congestion
  • Clears your catarrh
  • Non-drowsy
  • Pseudoephedrine hydrochloride

Care Decongestant Tablets, 12 Tablets

Care Decongestant Tablets are for the relief of nose, sinus and upper chest congestion. The tablets contain pseudoephedrine which works to restrict blood vessels, reduces swelling and production of mucous and so relieves congestion.

What is Cold & Flu?

You can often treat a cold without seeing a GP. You should begin to feel better in about 1 to 2 weeks.

Cold symptoms come on gradually and can include:

  • a blocked or runny nose
  • a sore throat
  • headaches
  • muscle aches
  • coughs
  • sneezing
  • a raised temperature
  • pressure in your ears and face
  • loss of taste and smell

The symptoms are the same in adults and children. Sometimes symptoms last longer in children.

Cold and flu symptoms are similar, but flu tends to be more severe.

Can someone who is pregnant or breastfeeding use Care Decongestant Tablets?

Anyone who is pregnant or breastfeeding should not use Care Decongestant Tablets

Care Decongestant Tablets Reviews

After using Care Decongestant Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Care Decongestant Tablets in UK

The price of Care Decongestant Tablets is £1.99

Where can you buy Care Decongestant Tablets?

You can buy CCare Decongestant Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Care Decongestant Tablets over the counter?

Care Decongestant Tablets is available to buy over the counter. You do not need a prescription to buy Care Decongestant Tablets but you might be asked some questions about your medical health when you add it to your basket.

Brand

Care

Brand

How To Use

How to take Care Decongestant Tablets

Take this medicine by mouth. Do not exceed the stated dose.

Adults, the elderly and children over 12 years
• Take one tablet four times a day

Children under 12 years
Do not give to children under 12 years

 

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Do not use Care Decongestant Tablets if you have….
• An allergy to any of the ingredients listed in section 6.
• Taken medicine for depression (monoamine
oxidase inhibitors/MAOIs) within the last two weeks.
• Taken other nasal decongestants including sprays.
• Taken beta-blockers.
• Severe kidney problems.
• Heart disease.
• Circulation problems.
• High blood pressure.
• Diabetes.
• An overactive thyroid gland.
• Glaucoma (raised pressure inside the eyeball).
• Phaeochromocytoma (a rare tumour of the
adrenal glands).
• Or you are pregnant or breastfeeding.
• Do not give to children under 12 years

Talk to your doctor if you have….
• Bladder problems.
• Prostate problems.
• Mild kidney problems.
• Severe liver disease.
If you develop a feverish generalised erythema with pustules, stop taking this medicine and contact your doctor or seek medical attention immediately. See section 4.
Sudden abdominal pain or rectal bleeding may occur with Care Decongestant Tablets, due to inflammation of the colon (ischaemic colitis). If you develop these gastro-intestinal symptoms stop taking Care Decongestant Tablets and contact your doctor or seek medical attention immediately.

Talk to your doctor or pharmacist if you are taking….
• Medicines to reduce your appetite.
• Medicines which stimulate the nervous system, eg. amphetamines (used to treat Narcolepsy and Attention Deficit Hyperactivity Disorder).
• Medicines which lower your blood pressure.
• Medicines for mental illness.
• Antidepressants including moclobemide.
• Beta-blockers for a heart condition.
• Cardiac glycosides (eg. digoxin, digitoxin).
• Rasagiline or Selegiline for Parkinson’s disease.
• Ergotamine or methysergide for migraine relief.
• Aproclonidine for glaucoma.
• Quinidine for irregular heartbeat.
• Kaolin and aluminium hydroxide (antacids).
• The antibiotic Furazolidone.
• If you go into hospital, tell the doctor you
are using Care Decongestant Tablets as they
may affect some hospital medicines and
anaesthetics.

Pregnant or breastfeeding….
Care Decongestant Tablets should not be used in pregnancy or when breastfeeding. Ask your doctor or pharmacist for further advice.

 

Patient Information leaflet

Click here for the Patient Information leaflet

Please read before using the product

Side Efects

Possible side effects of Care Decongestant Tablets

Like all medicines, Care Decongestant Tablets can have side effects, although these don’t affect everyone. The frequencies of these are unknown.
Important side effects:
Stop using this medicine if you develop these symptoms and contact your doctor or seek medical attention immediately.
• Allergic reactions which may cause difficulty in breathing, fever, swelling of the mouth, lips or skin, severe rashes, itching or stomach pain.
• Sudden onset of fever, reddening of the skin,
or many small pustules (possible symptoms of Acute Generalized Exanthematous Pustulosis – AGEP) may occur within the first
2 days of treatment with this medicine. See section 2.
• Inflammation of the colon due to insufficient blood supply (ischaemic colitis).
Other possible side effects are:
• Hallucinations.
• Restlessness.
• Unable to sleep or disturbed sleep.
• Feeling sick or being sick.
• Headache.
• Skin rashes, lumps and red skin patches.
• Feeling anxious, irritable or excited.
• Glaucoma (raised pressure in the eyeball).
• Difficulty passing urine.
• Abnormal or rapid heartbeat.
• Palpitations.
• High blood pressure.
• Poor circulation e.g. cold feet or hands.
• Trembling.
• Dry mouth.
• Rarely, mental disorders.
If you notice these or any other side effect not included above, stop use and tell your doctor or pharmacist. They will tell you what to do.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for ‘MHRA Yellow Card’ in the Google Play or Apple App Store

Ingredients

The active ingredient per tablet is:
pseudoephedrine hydrochloride 60mg.
The other ingredients are: lactose,
microcrystalline cellulose, magnesium stearate

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller